# SDR SWAA2023083085220

- Difficulty date: August 2, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTRY WEB BELOW THRESHOLD HAS SIGNS OF MINOR SURFACE CORROSION<[01] REMOVED CORROSION WITH .003? MATERIAL LOSS OUT OF .050? ORIGINAL WHICH IS WITHIN ALLOWABLE LIMITS PER SRM 53-6015-1A-1. ALODINED AND PRIMED PER SRM 51-20-01;[02] REMOVED CORROSION WITH .003? MATERIAL LOSS OUT OF .050? ORIGINAL WHICH IS WITHIN ALLOWABLE LIMITS PER SRM 53-60-15-1A-1. ALODINED AND PRIMED PER SRM 51-20-01
